# SDR DALA2024091709079

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION ON BOLT ATTACHMENT O/B FLAP TRACK 3 ON R/H WING. CORRECTIVE ACTION: REPLACED BOLT ATTACHMENT O/B FLAP TRACK 3 ON R/H WING AS PER A320 FAM AMM 27-54-62-000-001-A AND AMM 27-54-62-400-001-A. (0559843)
